I recently started allergy shots to help with my environmental allergies and allergic rhinitis. After the first round (one shot in each arm) I noticed that I had a lump in the back of my throat and headache. I took an Allegra and about 8 hours later I was feeling a little better. The next day I feel a little sick, a slight sore throat and fatigue. Has anyone else expereince similar symptoms with allergy shots?
It may not have been related, but I got a pounding headache after my first couple allergy shots. No sore throat though. You should mention it to the nurse next time you go in if you think it's related.
My Allergist recommended that everyone take an antihistamine on shot days.
The Following User Says Thank You to MeezerWheezer For This Useful Post: Gina1081 (11-15-2012)
I've tried them all Allegra, Claritin, Zyretec. My allergist recommended a childrens dose because of how it affects me and I am only 110 pounds. I am just worried more about how the allergy shot effected mel, ie throat.
Maybe if you took one with the D? That's an "upper" and maybe you wouldn't feel fatigued? Just trying to find a way for you to take one day of your shots. They really do help with the side effects? Or, have you tried taking at night since they are 24 hour ones? Maybe by the morning you would have "slept it off?"